# SDR UPS07649797

- Difficulty date: May 14, 2007
- Submitted: May 14, 2007
- Operation: Air carrier
- Aircraft: N305UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27243
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Fwd Entry Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY DOOR INTERIOR EMERGENCY LIGHT INOP.  [SUP 5-16-07]  MOUNT WILL NOT ALLOW LENS TO BE SECURED. LOWE LAMP BAR SWIVEL IS BROKEN.  REPLACED EMERGENCY EXIT LIGHT ASSY PER B767 WDM 33-51-11. OPS CHECK GOOD PER B767 MM 33-51-01-2.
